# SDR ASOA2013022603077

- Difficulty date: January 31, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FUEL ACCESS HOLE 640FB HAS MULTIPLE INDICATIONS NOTED AT INBD SIDE LANDING APPROX 8.0" LENGTH BY .250 W 50 PERCENT FSH.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-57-21-030,  REV J.
